# SDR USAA2013072300005

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 10,104 hours, 5,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING J/C 26L00005005 ARBS WEEKLY CHECK FOUND AFT MEGAPHONE MISSING.  VOLUME CONTROL KNOB MISSING.  REPLACED MEGAPHONE.
